# SDR NSVA2009021

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: N194CJ
- Aircraft time: 36,074 hours, 42,324 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN LIGHT ON CWP CAME ON DURING TAKEOFF.  CURRENTLY UNDERGOING MAINTENANCE AND TROUBLESHOOTING.
